Alert archive / Nevada / Flash Flood Warnings in 2023

Flash Flood Warning 76, NWS Las Vegas, NV

August 20, 2023Clark County, Nevada

NWS Las Vegas, NV issued this flash flood warning at Aug 20, 2023, 6:56 PM PDT for Clark County, Nevada. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 20, 2023, 6:56 PM PDT (01:56 UTC)
Expired
Aug 21, 2023, 2:00 AM PDT
In force
7 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Clark County, NV

The radar

The Las Vegas radar (KESX), 22 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 1.9 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2023-08-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2023-08-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 196 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
945 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
196 m²/s²
0-3 km storm-relative helicity
585 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

152 
WGUS55 KVEF 210156
FFWVEF
NVC003-210500-
/O.NEW.KVEF.FF.W.0076.230821T0156Z-230821T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
656 PM PDT Sun Aug 20 2023

The National Weather Service in Las Vegas has issued a

* Flash Flood Warning for...
  Southwestern Clark County in southern Nevada...

* Until 1000 PM PDT.

* At 656 PM PDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Life-threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life-threatening flash flooding of low-water
           crossings, creeks, normally dry washes and roads.

* Some locations that will experience flash flooding include...
  Bullhead City, Boulder City, Laughlin, Searchlight, Jean, Primm, 
  Nipton Road Mile Marker 3, Cal-Nev-Ari, Cottonwood Cove 
  Campground, Cottonwood Cove, Goodsprings, Big Bend Rec Area, Sandy 
  Valley and Willow Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3593 11580 3592 11471 3587 11466 3585 11470
      3581 11471 3576 11469 3571 11470 3569 11468
      3565 11469 3561 11465 3558 11468 3554 11466
      3550 11468 3535 11460 3518 11457 3513 11458
      3510 11465 3507 11460 3503 11463 3500 11463

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

JV
4 follow-up statements
912 
WGUS75 KVEF 210259 RRA
FFSVEF

Flash Flood Statement
National Weather Service Las Vegas NV
759 PM PDT Sun Aug 20 2023

NVC003-210500-
/O.CON.KVEF.FF.W.0076.000000T0000Z-230821T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clark NV-
759 PM PDT Sun Aug 20 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS 
EVENING FOR SOUTHWESTERN CLARK COUNTY...

At 759 PM PDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Flash flooding is ongoing or expected 
to begin shortly.

HAZARD...Life-threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life-threatening flash flooding of low-water crossings,
         creeks, normally dry washes and roads.

Some locations that will experience flash flooding include...
  Bullhead City, Boulder City, Laughlin, Searchlight, Jean, Primm, 
  Nipton Road Mile Marker 3, Cal-Nev-Ari, Cottonwood Cove 
  Campground, Cottonwood Cove, Goodsprings, Big Bend Rec Area, Sandy 
  Valley and Willow Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3593 11580 3592 11471 3587 11466 3585 11470
      3581 11471 3576 11469 3571 11470 3569 11468
      3565 11469 3561 11465 3558 11468 3554 11466
      3550 11468 3535 11460 3518 11457 3513 11458
      3510 11465 3507 11460 3503 11463 3500 11463

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

JV
667 
WGUS55 KVEF 210456
FFWVEF
NVC003-210700-
/O.EXT.KVEF.FF.W.0076.000000T0000Z-230821T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
956 PM PDT Sun Aug 20 2023

The National Weather Service in Las Vegas has extended the

* Flash Flood Warning for...
  Southwestern Clark County in southern Nevada...

* Until midnight PDT.

* At 956 PM PDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across southern Clark County 
  between Searchlight and Laughlin. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flash flooding of washes and low water crossings as
           well as other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Nipton Road Mile Marker 3, Cottonwood Cove and Laughlin.


	

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3593 11580 3592 11471 3587 11466 3585 11470
      3581 11471 3576 11469 3571 11470 3569 11468
      3565 11469 3561 11465 3558 11468 3554 11466
      3550 11468 3535 11460 3518 11457 3513 11458
      3510 11465 3507 11460 3500 11464

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

JA
986 
WGUS55 KVEF 210652
FFWVEF
NVC003-210900-
/O.EXT.KVEF.FF.W.0076.000000T0000Z-230821T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
1152 PM PDT Sun Aug 20 2023

The National Weather Service in Las Vegas has extended the

* Flash Flood Warning for...
  Southwestern Clark County in southern Nevada...

* Until 200 AM PDT.

* At 1152 PM PDT, Doppler radar indicated bands of moderate to heavy 
  rain persisting across southern Clark County. Between 0.5 and 0.75 
  inches of rain have fallen over some areas. Additional rainfall 
  amounts of 0.5 to 0.75 inches are possible flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
   Nelson, Cottonwood Cove, Laughlin
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3593 11580 3592 11471 3587 11466 3585 11470
      3581 11471 3576 11469 3571 11470 3569 11468
      3565 11469 3561 11465 3558 11468 3554 11466
      3550 11468 3535 11460 3518 11457 3513 11458
      3510 11465 3507 11460 3500 11464

FLASH FLOOD...RADAR INDICATED

$$

JA
378 
WGUS75 KVEF 210857
FFSVEF

Flash Flood Statement
National Weather Service Las Vegas NV
157 AM PDT Mon Aug 21 2023

NVC003-210907-
/O.EXP.KVEF.FF.W.0076.000000T0000Z-230821T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clark NV-
157 AM PDT Mon Aug 21 2023

...FLASH FLOOD WARNING WILL EXPIRE AT 2 AM PDT EARLY THIS MORNING 
FOR SOUTHWESTERN CLARK COUNTY...

Persistent showers remain but rainfall amounts have generally been 
light. Therefore...flooding is no longer expected. Please continue 
to heed remaining road closures.

A Flood Watch remains in effect until 500 PM PDT Monday for a 
portion of southern Nevada.



LAT...LON 3593 11580 3592 11471 3587 11466 3585 11470
      3581 11471 3576 11469 3571 11470 3569 11468
      3565 11469 3561 11465 3558 11468 3554 11466
      3550 11468 3535 11460 3518 11457 3513 11458
      3510 11465 3507 11460 3500 11464

$$

CO

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 20, 12:46 PM PDT, 6 hours 10 minutes earlier.

Area forecast discussion, Aug 20, 12:46 PM PDT, 6 hours 10 minutes before
Area Forecast Discussion
National Weather Service Las Vegas NV
1246 PM PDT Sun Aug 20 2023

.SYNOPSIS...The remnants of Hilary will lift through the region
today with widespread rain and instances of significant flash
flooding. Strong winds will also accompany this storm system with
gusts of 50-60 mph spreading across the region during the
afternoon and evening hours. Decreasing shower coverage is
expected Monday but daily chances for showers and thunderstorms
will persist through the week with temperatures remaining below
normal.
&&

.SHORT TERM...The Rest of Today through Monday.

Continuing to watch as the historic event unfolds.

This afternoon will feature two areas of differing concerns and
impacts.

Area 1: In Inyo County, Nye County, Esmeralda, and far western San
Bernardino County (including areas such as the Western Mojave
Preserve, the Morongo Basin, Daggett Barstow), the main threat
through this evening will be heavy rain and flash flooding. An 300mb
jet will provide continued upper level support while PWATs will
continue to increase...therefore expecting an widespread and
continuous rain area to develop and sit over this region. Moderate
rain with embedded thunderstorms and heavier rain are expected. HREF
3hr PMMs bullseyes Inyo County with high probabilities for 3hr
rainfall totals over 1.00 inch through 5PM tonight. Embedded
thunderstorms will be possible, especially with any upsloping in the
terrain, however the continued highest risk with storms in this
region today will be heavy rain.

Area 2: Further east in Clark, Lincoln, much San Bernardino, and
Mohave counties, precipitation this afternoon and evening should be
more scattered and convective in nature. Instability will increase
to 500-1500 J/Kg through the afternoon with the highest instability
over southern areas such as Twentynine Palms, the southern Colorado
River Valley, and southern Clark. Deep layer shear will be a lot to
overcome as 50-70KT of 0-6km shear being shown on mesoanalysis.
However, storm initiating of the edge of the moisture push acting
much like a warm front should have enough instability to tap into
to result in strong to severe thunderstorms today. The main
threat will be heavy downpours as the atmosphere is super moist.
Along with that, strong winds will be possible as sounding show
strong winds just above the surface that could easily transfer
down with rapid storm motion or heavy rain. Continuing to watch
the threat for a few tornadoes. While a low chance, the atmosphere
is primed for it as LCLs are very low and 0-3km shear is high.

For the rest of the day, ensure you have multiple ways to receive
weather warnings and updates. Take all forecasts and warnings
seriously. The small scale details of this forecast continue to
change and are hard to pinpoint. Even if its not raining now or
flooding isn't occurring at this moment- the weather will rapidly
change and impacts will develop quickly if intense weather hits your
location. Not every location will see high impact weather today, but
all locations have some risk of high impact and dangerous
conditions. As meteorologists, our main goal is ensure everyone
remains safe.

For tonight...Tropical system Hilary will continue it's
northward track tonight and Monday, bringing heavy rain and strong
winds to the region. Flash flooding remains a concern overnight,
especially in San Bernardino, Inyo, and southern Nye counties.
High winds with gusts over 60MPH are possible tonight with
widespread moderate to high wind impacts possible.

FLASH FLOOD THREAT: Overall, the forecast for rainfall remains on
track from previous forecast.  Increasing forcing as Hilary lift
north through the night along with extreme moisture advecting into
the region will result in heavy rain at times for many areas.
Moderate rain with embedded thunderstorms and heavier rain is
expected through tonight. The main change from the previous forecasts
is an increase in rainfall amount in northern areas of Inyo. The
latest WPC day 1 excessive rainfall forecast has been extended the
high risk for flash flooding further north to include this area
while continuing to highlight San Bernardino and southern Nye
counties. Through this area, HREF shows high probabilities for 3hr
rainfall totals over 1.00 inch . Also of note, HREF probabilities
has low chances (10%-20%) for 3 hour rainfall amounts over 3.00
inches a between 5pm and 8pm PT in San Bernardino, and between 8pm
and 11pm in Inyo County. Areas further east may see waves of
rainfall with varying intensity and impacts tonight as opposed to a
large, widespread swath of continuous rain like areas further west.
Main unknown for eastern areas tonight will be how long
thunderstorms will continue into tonight before transition to just
rain. Currently expecting thunderstorm activity through at least
10pm in most areas of Clark, Mohave, Lincoln, and eastern San
Bernardino counties. No changes were made the the flash flood
watches as we continue to see a risk for heavy rain and flooding
through tonight.

STRONG WINDS: As Hilary moves north, models continue to show
increasing south to southeast winds this evening and overnight.
There is still uncertainty on how strong the winds will get as
ensembles showing varying probabilities for winds over 60MPH. There
is at least a high risk for impactful wind gusts after 40MPH so will
not make changes to the High Wind Warning that is in place. Expect a
sharp increase in winds as Hilary moves through, with the strongest
winds located closest to the center of the low,, lasting 3 to 6
hours before then before slowly tapering off the rest of the night
and Monday morning. The highest probability for wind gusts over 60MPH
will be southern Nevada, eastern San Bernardino, and the Colorado
River Valley where ensembles paint at least 40%-50% probabilities.

By Monday, Hilary will be a thing of the past but widespread low
level moisture will remain well entrenched across the area. This
will keep the forecast rather moist and unstable with numerous
showers and thunderstorms, especially in the higher terrain. While
coverage will decrease from past days, storms will remain very
efficient rain producers and flash flooding will remain a
possibility. There is low confidence in the precipitation
probability forecast as models show varying solutions on where
precipitation may develop, if they will be convective or not, and how
widespread the scattered precipitation may cover.

.LONG TERM...Tuesday through Saturday.

Broad ridge will remain over the central US steering at least low
to moderate grade monsoonal moisture northward around its perifery
through next weekend. This will keep shower and thunderstorm
activity in the forecast, especially across southern Nevada and
Northwest Arizona. Meanwhile, temperatures will remain on the cool
side of normal thanks to wet soils, persistent moisture feed, and
scattered storm activity in the area, though temperatures will
slowly be trending upward each day.
&&

.AVIATION...For Harry Reid...Adverse conditions are forecast through
most of the TAF period as the remnants of Hilary track across the
area.  Light scattered showers early this afternoon will ll transition
to thunderstorms this afternoon through early tonight. Rain this
afternoon and evening may not be continuous, instead expecting waves
of rain with rapidly deteriorating conditions as the precipitation
moves through. High confidence for lightning, heavy rain, reduction
in visibility to 4SM, and CIGs to 5000ft with the rounds of
precipitation this afternoon. Low probability for sudden gusty winds,
CIGS below 3000ft, and visibility less than 3SM with afternoon
convection. Thunderstorm risk and convective driven impacts will
decrease after 06Z tonight, but continued showery activity is likely
through at least Monday morning. Low confidence in precipitation
forecast Monday afternoon as showers and thunderstorms will be
possible in and around LAS, however not expecting as widespread of
activity and unsure if precipitation will directly impact the
terminals.

Northeast winds around 10KT will become southeast and rapidly
increase late this afternoon and tonight. Increasing confidence for
wind gusts over 40KT, especially between 03Z to 09Z. Low
probability (20%) for wind gusts over 50KT, mainly centered around
06Z. Southeast wind gusts will slowly decrease after 09Z, with wind
gusts dropping below 35KT by 12Z, then dropping below 25KT
sometime after 15Z. Elevated south to southeast winds are expected
through MOnday afternoon with speeds 10-15KT but little to no gusts.

For the rest of southern Nevada, northwest Arizona and southeast
California...Poor aviation conditions expected through much of the
TAF period across the region. Widespread areas of moderate to
locally heavy rainfall can be expected as the remnants of Hilary
pass across the region with the heaviest precipitation is expected
across far western Nevada and the Mojave Desert in California. Winds
this afternoon should generally be 10KT or less from an east-to-
south direction before rapidly increasing south to southeast winds
arrive late this afternoon and tonight. Gusts to 50KT are possible,
especially in the lower Colorado River Valley. The gusts should then
diminish south to north overnight into Monday morning. During
periods of heavier precipitation today, CIGs may fall below 2kft,
and visibilities may be reduced to 3mi or less. Outside of the
heavier rain, prevailing CIGs around 5kft can be expected.&&

.SPOTTER INFORMATION STATEMENT...Heavy rain, high winds or wind
damage, and flash flooding reports are requested through the
weekend as the remains of Hurricane Hilary lift through the
area.
&&

SHORT TERM/AVIATION...Nickerson
LONG TERM...Outler

For more forecast information...see us on our webpage:
https://weather.gov/lasvegas or follow us on Facebook and Twitter

In the hours before

Local storm report, Aug 20, 4:24 PM PDT, 2 hours 32 minutes before
Preliminary Local Storm Report
National Weather Service Las Vegas NV
424 PM PDT Sun Aug 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     Flash Flood      2 W Joshua Tree         34.13N 116.35W
08/20/2023                   San Bernardino     CA   Dept of Highways

            State Route 62 eastbound just east of
            Olympic has mud and debris on the roadway.

&&

SM
Local storm report, Aug 20, 5:14 PM PDT, 1 hour 42 minutes before
Preliminary Local Storm Report
National Weather Service Las Vegas NV
514 PM PDT Sun Aug 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     Flash Flood      3 NE Twentynine Palms   34.17N 116.02W
08/20/2023                   San Bernardino     CA   Emergency Mngr

            Baghdad between Amboy and Valle Vista is
            closed due to flooding.

0500 PM     Flash Flood      1 NE Twentynine Palms   34.15N 116.03W
08/20/2023                   San Bernardino     CA   Emergency Mngr

            Joe Davis between Utah and Sherman Hoyt is
            closed due to flooding.

0500 PM     Flash Flood      Twentynine Palms        34.14N 116.05W
08/20/2023                   San Bernardino     CA   Emergency Mngr

            Ocotillo between Gorgonio and Veterans Way
            is closed due to flooding.

0500 PM     Flash Flood      Twentynine Palms        34.14N 116.06W
08/20/2023                   San Bernardino     CA   Emergency Mngr

            Tamarisk between Buena Vista and Bagley is
            closed due to flooding.

0500 PM     Flash Flood      Twentynine Palms        34.14N 116.06W
08/20/2023                   San Bernardino     CA   Emergency Mngr

            Split Rock between Buena Vista and Bagely is
            closed due to flooding.

&&
Local storm report, Aug 20, 6:03 PM PDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Las Vegas NV
603 PM PDT Sun Aug 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     Non-Tstm Wnd Gst 10 SSE Essex            34.59N 115.21W
08/20/2023  M83 MPH          San Bernardino     CA   Public

            At 1530 PDT, the sensor at Old Woman
            Mountain began measuring sustained winds of
            40 mph or greater. These winds continued
            through 1650 PDT. The peak gust was 83 mph
            and the peak sustained wind speed was 52
            mph. Both occurred at 1610 PDT.

&&

SM
Local storm report, Aug 20, 6:39 PM PDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Las Vegas NV
639 PM PDT Sun Aug 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     Flash Flood      Morongo Valley          34.04N 116.58W
08/20/2023                   San Bernardino     CA   Law Enforcement

            Rock slid off mountain and into roadway at
            SR62 and Hess Rd.

&&

SM
Local storm report, Aug 20, 6:50 PM PDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Las Vegas NV
650 PM PDT Sun Aug 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     Flash Flood      5 SSE Keeler            36.41N 117.84W
08/20/2023                   Inyo               CA   Dept of Highways

            State Route 190 remains closed due to
            flooding. There is water flowing over the
            roadway.

&&

SM
Local storm report, Aug 20, 6:55 PM PDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Las Vegas NV
655 PM PDT Sun Aug 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     Flash Flood      Baker                   35.27N 116.08W
08/20/2023                   San Bernardino     CA   Law Enforcement

            Water is reaching vehicle hoods.

&&

SM

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 8:19 PM PDTFlash Flood Warning Considerable damage threatVEFClark, Nye5 hr
Aug 20, 8:53 PM PDTAreal Flood AdvisoryVEFClark3 hr
Aug 21, 12:56 AM PDTFlash Flood WarningVEFClark, Lincoln, Nye8 hr
Aug 21, 1:31 AM PDTFlash Flood WarningVEFEsmeralda, Nye5 hr
Aug 21, 2:30 AM PDTFlash Flood WarningVEFClark16 hr
Aug 21, 9:13 AM PDTAreal Flood AdvisoryVEFClark, Lincoln, Nye6 hr
Aug 21, 9:48 AM PDTAreal Flood WarningVEFNye23 hr

Nearby

Flash Flood Warnings in Nevada, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.